# SDR HEEA082480

- Difficulty date: December 13, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 18,772 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Part number: 7625100702043
- Part serial: 17682
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG LINK BROKEN. SCRAPPED.
